# SDR UALA2011090204736

- Difficulty date: September 1, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 75,183 hours, 21,783 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1B7486
- Part serial: 26
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO REPEAT L. ENG SEC CONT STATUS MSG ALONG WITH EPCS MSG'S S-EEC, S273-14, S273-15, S273-16, S273-22 REPLACE NR 1 ENGINE EEC.  REPLACED LEFT ENG EEC PER M1597 INSTRUCTIONS AND MM, NO FAULTS FOUND.  PCN 481-9246.
